Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 72, NWS Austin/San Antonio, TX

October 9, 2018Kinney County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 9, 2018, 9:17 AM CDT for Kinney County, Uvalde County, Texas. It took effect at Oct 9, 2018, 7:00 PM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Oct 9, 2018, 9:17 AM CDT (14:17 UTC)
In effect from
Oct 9, 2018, 7:00 PM CDT
Expired
Oct 9, 2018, 2:57 PM CDT
In force
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Kinney County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 20 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Nueces River at Brackettville (BTVT2). The gauge peaked at 18.20 ft at Oct 9, 2018, 8:00 PM CDT.

actionminormoderatemajor5101510/0910/10
Action stage
9 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08190500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

320 
WGUS44 KEWX 091417
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
917 AM CDT Tue Oct 9 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River...West Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC271-463-100816-
/O.NEW.KEWX.FL.W.0072.181010T0000Z-181010T1415Z/
/BTVT2.1.ER.181010T0000Z.181010T0100Z.181010T0215Z.NO/
917 AM CDT Tue Oct 9 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the West Nueces River At Bracketville.
* from this evening to Wednesday morning...or until the warning is cancelled.
* At  8:30 AM Tuesday the stage was 3.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
  15.3 feet by this evening. The river will fall below flood stage by tonight.
* Impact...At 15.0 feet...Minor lowland flooding is over one hundred twenty 
  yards wide at the gauge in one channel, and a second channel is fifteen yards 
  wide. Secondary roads and crossings near the river are flooded and dangerous 
  to motorists.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Bracketville        9   15    3.0   Tue 08 AM   7.7   4.2   3.8   3.5   3.3


&&

LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
      2931 10013 2942 10012        

$$

TXC463-100816-
/O.EXT.KEWX.FL.W.0062.000000T0000Z-181011T0130Z/
/UVAT2.2.ER.181008T1032Z.181009T2300Z.181010T1330Z.NO/
917 AM CDT Tue Oct 9 2018

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Nueces River At Laguna.
* until Wednesday evening...or until the warning is cancelled. 
* At  8:30 AM Tuesday the stage was 9.0 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to rise to
  near 16.0 feet by this evening.The river will fall below flood stage by 
  tomorrow morning.
* Impact...At 17.0 feet...Moderate lowland flooding makes low bridges very 
  dangerous to motorists along Highway 55 at Hackberry Creek. The Nueces River 
  at Barksdale, and numerous crossings and low bridges in the headwaters and 
  Camp Wood Creek. Campers downstream should move themselves, vehicles, and 
  equipment from the banks of the river.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Laguna              7   10    9.0   Tue 08 AM  11.1   3.6   3.5   3.5   3.4


&&

LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
      2913 9994 2926 9998            

$$

TXC463-100816-
/O.EXT.KEWX.FL.W.0065.000000T0000Z-181011T1700Z/
/UVLT2.2.ER.181008T2239Z.181010T1400Z.181011T0500Z.UU/
917 AM CDT Tue Oct 9 2018

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Nueces River Below Uvalde.
* until Thursday afternoon...or until the warning is cancelled. 
* At  8:30 AM Tuesday the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 15.3
  feet by tomorrow late morning.The river will fall below flood stage by early 
  Thursday morning.
* Impact...At 15.0 feet...Moderate flooding with livestock cut off and equipment
  destroyed in lowest areas of the flood plain. Secondary roads and low bridges 
  are dangerous to auto traffic above Barksdale to below Carrizo Springs.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Uvalde             10   11    8.6   Tue 08 AM  15.0   8.0   4.7   4.5   4.4


&&

LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
      2848 9975 2880 9985             

$$
1 follow-up statement
787 
WGUS84 KEWX 091957
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
257 PM CDT Tue Oct 9 2018

...The flood warning is cancelled for the following rivers in Texas...

  West Nueces River At Bracketville Affecting Kinney and Uvalde Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC271-463-092027-
/O.CAN.KEWX.FL.W.0072.000000T0000Z-181010T1415Z/
/BTVT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
257 PM CDT Tue Oct 9 2018

The flood warning is cancelled for
  the West Nueces River At Bracketville.
* At  2:30 PM Tuesday the stage was 6.9 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 8.8 feet this evening.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Bracketville        9   15    6.9   Tue 02 PM   6.1   4.1   3.6   3.4   3.1


&&

LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
      2931 10013 2942 10012        

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 9, 8:38 AM CDT, 39 minutes earlier.

Area forecast discussion, Oct 9, 8:38 AM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
838 AM CDT Tue Oct 9 2018

.UPDATE...
Did a quick update to redefine the PoPs for today to a better
temporal resolution to account for the rainfall ending from west to
east through the day. The line of convection is progged to keep
moving with the continued threat of locally heavy rainfall and severe
winds. A brief tornado also can not be ruled out as well. Updated
products have been sent.

&&

.PREV DISCUSSION... /ISSUED 621 AM CDT Tue Oct 9 2018/

AVIATION...
Showers and thunderstorms will move through the DRT area for the next
hour or two. Then ceilings will be IFR/MVFR at all terminals through
the morning. There will be a chance for showers and thunderstorms
through the day at all area airports. Convection will lower
visibility to MVFR. Austin and San Antonio will likely remain MVFR
through the afternoon before improving to VFR. DRT should see
improvement by late afternoon.

PREV DISCUSSION... /ISSUED 434 AM CDT Tue Oct 9 2018/

SHORT TERM (Today through Wednesday)...
Showers and thunderstorms are ongoing ahead of an upper level trough
over the Four Corners region into northern Chihuahua state in Mexico.
They are due to upward forcing, the right entrance region of upper
level jet, and a moist and unstable airmass. A band of showers and
thunderstorms will gradually form with discreet cells out ahead of
it. Well above normal PWs along with slow or training movement will
continue the threat of heavy rains and flooding, especially in areas
that have received heavy rains recently. Due to this slow movement,
have continued the Flash Flood Watch for the Edwards Plateau and
western Hill Country through 20z to match up with Llano and Gillespie
counties. Further east, while locally heavy rains will occur, the
threat for widespread flash flooding is lower, though some flooding
is possible especially in urban areas where runoff is more rapid.
Additional rainfall amounts of 1 to 3 inches with isolated amounts up
to 5 inches are expected. In addition, favorable low level shear
will make severe storms possible with damaging winds the main threat,
though cannot rule out a tornado. Showers and thunderstorms will
gradually end from west to east as the trough axis moves across our
area today into tonight. Fair weather is expected on Wednesday as
drier air filters in, in the wake of a weak frontal passage.

LONG TERM (Wednesday Night through Monday)...
The fair weather continues for most areas through Thursday night,
although showers and thunderstorms on the Serranias del Burro may
move to Rio Grande Valley before dissipation. On Friday through the
weekend into next week, an upper level trough drops down the west
coast and closes off off the west coast. This causes eastern Pacific
Hurricane Sergio to move northeast, make landfalls as a tropical
storms over central Baja California by Friday and Sonora state of
Mexico by Saturday, then its remnants and moisture move across Texas
this weekend. Southeasterly flow returns increasing lower level
moisture. A stronger cold front moves across our area on Sunday. All
of these features combined with the increased moisture bring chances
of showers and thunderstorms back for Friday through Monday. In the
wake of the frontal passage, the first chill of the fall season is
expected with lows in the 40s in the Hill Country and 50s elsewhere
with highs in the 60s on Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              83  66  82  59  79 /  80  60   0   0   0
Austin Bergstrom Intl Airport  84  66  82  59  79 /  80  60   0   0   0
New Braunfels Muni Airport     83  66  84  60  79 /  80  50   0   0  -
Burnet Muni Airport            79  61  80  56  76 /  80  50   0   0   0
Del Rio Intl Airport           84  63  87  65  82 /  70  -    0  10  20
Georgetown Muni Airport        82  63  80  56  77 /  80  60   0   0   0
Hondo Muni Airport             84  64  87  62  81 /  80  30   0  -   10
San Marcos Muni Airport        83  67  83  60  79 /  80  60   0   0  -
La Grange - Fayette Regional   85  69  84  61  81 /  70  70  -    0   0
San Antonio Intl Airport       84  67  85  62  80 /  80  50   0  -   -
Stinson Muni Airport           84  68  86  64  81 /  80  50   0  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 3 PM CDT this afternoon for Bandera-Edwards-
Gillespie-Kerr-Kinney-Llano-Real-Uvalde.

&&

Mesoscale/Aviation...Huffman
Synoptic/Grids...Hampshire
Public Service/Data Collection...BMW
Hazardous weather outlook, Oct 9, 5:05 AM CDT, 4 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
505 AM CDT Tue Oct 9 2018

TXZ171>173-183>194-202>209-217>225-228-101015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
505 AM CDT Tue Oct 9 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms are expected today into tonight.
Rainfall amounts of 1 to 3 inches are expected with isolated
amounts up to 5 inches possible. There is also a possibility of
severe thunderstorms. Large hail and damaging winds are the main
threats, however isolated tornadoes cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however, all reports are
welcome especially severe and flash flooding.

In the hours before

Special weather statement, Oct 9, 4:34 AM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
434 AM CDT TUE OCT 9 2018

TXZ183-091015-
Val Verde TX-
434 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 515 AM CDT...

At 434 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Pandale to 7 miles south of
Langtry. Movement was north at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Langtry, Shumla, Pandale and Amistad Recreation Area - Pecos River
Boat Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3029 10155 3029 10137 2977 10126 2969 10137
      2975 10142 2977 10140 2975 10144 2978 10145
      2979 10147 2976 10151 2976 10154 2981 10154
      2980 10157 2978 10158 3006 10164
TIME...MOT...LOC 0934Z 202DEG 25KT 3006 10160 2970 10152

BF
Special weather statement, Oct 9, 5:16 AM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
516 AM CDT TUE OCT 9 2018

TXZ183-091100-
Val Verde TX-
516 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 600 AM CDT...

At 516 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Juno to 8 miles southwest of
Seminole Canyon State Park. Movement was northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Comstock, Juno, Shumla, Seminole Canyon State Park, Bakers Crossing,
Devils River SNA - Del Norte, and Amistad Recreation Area - Pecos
River Boat Ramp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 3029 10112 3029 10070 3026 10070 2976 10098
      2964 10130 2966 10132 2966 10135 2965 10136
      2970 10137 2975 10142
TIME...MOT...LOC 1016Z 241DEG 30KT 3027 10109 2965 10144

BF
Local storm report, Oct 9, 5:25 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 AM CDT TUE OCT 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 AM     TSTM WND GST     1 N LAUGHLIN AFB        29.37N 100.78W
10/09/2018  M72 MPH          VAL VERDE          TX   ASOS

            ASOS AT LAUGHLIN AFB REPORTED 72 MPH WIND
            GUST AND 3/4 INCH HAIL.

&&
Special weather statement, Oct 9, 5:47 AM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
547 AM CDT TUE OCT 9 2018

TXZ202-203-091130-
Uvalde TX-Kinney TX-
547 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY AND WEST
CENTRAL UVALDE COUNTIES UNTIL 630 AM CDT...

At 547 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Brackettville, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Cline, Laguna, and Turkey Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2919 10038 2941 10036 2942 10011 2943 9998
      2920 9997
TIME...MOT...LOC 1047Z 252DEG 26KT 2930 10029

BF
Special weather statement, Oct 9, 6:01 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
601 AM CDT TUE OCT 9 2018

TXZ185-202-203-091145-
Uvalde TX-Kinney TX-Real TX-
601 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KINNEY...
NORTHWESTERN UVALDE AND SOUTH CENTRAL REAL COUNTIES UNTIL 645 AM
CDT...

At 601 AM CDT, Doppler radar was tracking a strong thunderstorm near
Montell, or 22 miles northeast of Brackettville, moving east at 30
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Reagan Wells and Montell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2959 10022 2963 10006 2962 10002 2964 10001
      2968 9981 2943 9977 2942 10019
TIME...MOT...LOC 1101Z 262DEG 26KT 2952 10012

BF
Special weather statement, Oct 9, 8:37 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
837 AM CDT TUE OCT 9 2018

TXZ186>188-091415-
Gillespie TX-Kerr TX-Bandera TX-
837 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BANDERA...
SOUTHEASTERN KERR AND SOUTHWESTERN GILLESPIE COUNTIES UNTIL 915 AM
CDT...

At 837 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Medina, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Kerrville, Ingram, Hunt, Cypress Creek, Center Point,
Kerrville-Schreiner Park and Waltonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3003 9892 3001 9892 2976 9933 2993 9949
      3027 9916
TIME...MOT...LOC 1337Z 225DEG 21KT 2991 9934

HUFFMAN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:52 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Oct 8, 9:14 PM CDTSpecial Weather StatementEWXFrio46 min
Oct 8, 9:25 PM CDTSpecial Weather StatementEWXTerrell50 min
Oct 9, 12:34 AM CDTRiver Flood WarningEWXVal Verde8 hr
Oct 9, 1:11 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde109 min
Oct 9, 2:02 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Oct 9, 2:11 AM CDTFlash Flood WarningEWXEdwards3 hr
Oct 9, 3:10 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde65 min
Oct 9, 3:16 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr34 min
Oct 9, 3:41 AM CDTTornado WarningEWXKinney, Val Verde34 min
Oct 9, 4:12 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde63 min
Oct 9, 4:24 AM CDTTornado WarningEWXKinney36 min
Oct 9, 4:34 AM CDTSpecial Weather StatementEWXVal Verde41 min
Oct 9, 4:50 AM CDTSevere Thunderstorm WarningEWXKinney55 min
Oct 9, 5:02 AM CDTAreal Flood AdvisoryEWXKinney118 min
Oct 9, 5:13 AM CDTSevere Thunderstorm WarningEWXKinney47 min
Oct 9, 5:16 AM CDTSpecial Weather StatementEWXVal Verde44 min
Oct 9, 5:47 AM CDTSpecial Weather StatementEWXKinney43 min
Oct 9, 5:50 AM CDTRiver Flood WarningEWXVal Verde9 hr
Oct 9, 5:53 AM CDTAreal Flood AdvisoryEWXEdwards, Real2 hr
Oct 9, 6:01 AM CDTSpecial Weather StatementEWXUvalde44 min
Oct 9, 6:28 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde62 min
Oct 9, 7:28 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde62 min
Oct 9, 8:00 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
Oct 9, 8:16 AM CDTRiver Flood WarningEWXDimmit19 days
Oct 9, 8:16 AM CDTRiver Flood WarningEWXFrio4 days
Oct 9, 8:23 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Oct 9, 8:37 AM CDTSpecial Weather StatementEWXKerr38 min
Oct 9, 9:44 AM CDTTornado WarningEWXUvalde31 min
Oct 9, 9:58 AM CDTTornado WarningEWXKerr20 min
Oct 9, 10:17 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde6 hr
Oct 9, 10:42 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr3 hr
Oct 9, 11:45 AM CDTAreal Flood AdvisoryEWXBurnet, Llano2 hr
Oct 9, 11:56 AM CDTAreal Flood AdvisoryEWXMedina2 hr
Oct 9, 12:16 PM CDTRiver Flood WarningEWXUvalde27 hr
Oct 9, 12:16 PM CDTRiver Flood WarningEWXUvalde34 hr
Oct 9, 1:52 PM CDTAreal Flood AdvisoryEWXBexar113 min
Oct 9, 1:54 PM CDTSpecial Weather StatementEWXLee51 min
Oct 9, 3:47 PM CDTSpecial Weather StatementEWXFayette, Lee43 min
Oct 9, 4:06 PM CDTRiver Flood WarningEWXUvalde18 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.